Vol 30 No 1 (2025)

Published: 2025-01-27

Articles

Dissipative measure-valued solutions to the magnetohydrodynamic equations

Jianwei Yang, Huimin Wang, Qihong Shi
Abstract 78 | PDF Downloads 53 | DOI https://doi.org/10.3846/mma.2025.19998

Page 17–35

Using Chebyshev’s polynomials for solving Fredholm integral equations of the second kind

José Antonio Ezquerro, Miguel Ángel Hernández-Verón
Abstract 64 | PDF Downloads 75 | DOI https://doi.org/10.3846/mma.2025.21036

Page 36–51

Nonstationary heat equation with nonlinear side condition

Tomas Belickas, Kristina Kaulakytė, Gintaras Puriuškis
Abstract 76 | PDF Downloads 55 | DOI https://doi.org/10.3846/mma.2025.20204

Page 109–119

Approximation of analytic functions by generalized shifts of the Lerch zeta-function

Aidas Balčiūnas, Toma Mikalauskaitė, Darius Šiaučiūnas
Abstract 56 | PDF Downloads 51 | DOI https://doi.org/10.3846/mma.2025.21939

Page 142–158